MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/jocd.12476

Медицинская библиотека · Journal of cosmetic dermatology · 2018

Filler migration and extensive lesions after lip augmentation: Adverse effects of polydimethylsiloxane filler.

Abtahi-Naeini Bahareh, Faghihi Gita, Shahmoradi Zabihollah, Saffaei Ali

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Polydimethylsiloxane (PDMS), also called liquid silicone, belongs to a group of polymeric compounds that are commonly referred to as silicones. These filling agents have been used as injectable filler for soft tissue augmentation. There are limited experiences about management of the severe complications related to filler migration associated with PDMS injection. We present a 35-year-old female with severe erythema, edema over her cheeks and neck, and multiple irregularities following cosmetic lip augmentation with PDMS. Further studies are required for management of this complicated case of PDMS injection.

Для цитирования: Abtahi-Naeini Bahareh, Faghihi Gita, Shahmoradi Zabihollah, Saffaei Ali. Filler migration and extensive lesions after lip augmentation: Adverse effects of polydimethylsiloxane filler.. Journal of cosmetic dermatology. 2018. DOI: 10.1111/jocd.12476.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.